# SDR AALA202202205558

- Difficulty date: February 16, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,804 hours, 34,608 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136008253
- Condition: Unserviceable
- Location: Zone 300 - Stabs
- Part time: 64,480 hours, 26,621 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM FLIGHT CONTROL ELAC 2 PITCH FAULT DURING CRUISE. FLIGHT DECLARED AN EMERGENCY AND LANDED SAFELY AT AUS.. **SUPPLEMENTAL REPORT FOR AALA202202179463: REPLACED ELEVATOR AILERON COMPUTER, ELAC 2 PER AMM 27-93-34. REPLACED SPOILER ELEVATOR COMPUTER, SEC 2 (AALA202202205558) PER AMM 27-94-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
